# SDR X7PA20131217113

- Difficulty date: December 1, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N41VP
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600626
- Aircraft time: 5,051 hours, 4,052 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Printed Ckt Board
- Part number: 65183941
- Part serial: 0374
- Condition: Faulty
- Location: Cockpit
- Part time: 506 hours, 504 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: H

## Discrepancy

FLIGHT CREW HAD NO LG DOWN INDICATION ON LG EXTENSION.  TROUBLESHOOTING INDICATED NO OUTPUT FROM LG MONITORING PCB.  PCB WAS REPLACED, LG FUNCTIONAL TEST WAS SATISFACTORY.
